Nonnegative nonincreasing solutions of differential equations of the 3rd order

Irena Rachůnková

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 2, page 213-221
  • ISSN: 0011-4642

How to cite

top

Rachůnková, Irena. "Nonnegative nonincreasing solutions of differential equations of the 3rd order." Czechoslovak Mathematical Journal 40.2 (1990): 213-221. <http://eudml.org/doc/13845>.

@article{Rachůnková1990,
author = {Rachůnková, Irena},
journal = {Czechoslovak Mathematical Journal},
keywords = {differential equation of third order; Kneser problem},
language = {eng},
number = {2},
pages = {213-221},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Nonnegative nonincreasing solutions of differential equations of the 3rd order},
url = {http://eudml.org/doc/13845},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Rachůnková, Irena
TI - Nonnegative nonincreasing solutions of differential equations of the 3rd order
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 2
SP - 213
EP - 221
LA - eng
KW - differential equation of third order; Kneser problem
UR - http://eudml.org/doc/13845
ER -

References

top
  1. Čanturíja T. A., O zadače tipa Knesera dlja sistemy obyknovennych differencial'nych uravněnij,/, Matem, zametki, 15 (1974), 897-906. (1974) MR0377146
  2. Čanturíja T. A., O monotonnych rešenijach sistemy nelinejnych differencial'nych uravnenij, Annal. Polon. Math., 37 (1980), 59-70. (1980) MR0574998
  3. Hartman P., Wintner A., 10.2307/2372660, Amer. Journ. of Math., 76 (1954), 860-866. (1954) Zbl0056.08403MR0064223DOI10.2307/2372660
  4. Kiguradze I. T., On monotone solutions of nonlinear ordinary differential equations of order n, Izv. Akad. Nauk SSSR, ser. mat., 33 (1969), 1293-1317. (1969) Zbl0211.40103MR0259212
  5. Kiguradze I. T., Nekotoryje singuljarnyje krajevyje zadači dlja obyknověnnych differenciaľnych uravněnij, ITU, Tbilisi, 1975. (1975) 
  6. Kiguradze I. T., Rachůnková I., O razrešimosti nelinejnoj zadači tipa Knesera, Diff. uravněnija, 75 (1979), 1754-1765. (1979) 
  7. Kiguradze I. T., Rachůnková I., On a certain non-linear problem for two-dimensional differential systems, Arch. Math. (Brno), 16 (1980), 15-38. (1980) Zbl0465.34004MR0594664
  8. Rachůnková I., O zadače Knesera dlja sistem obyknovennych differencial'nych uravnenij, Sobšč. Akad. Nauk GSSR 94 (1979), 545-548. (1979) 
  9. Rachůnková I., On Kneser problem for systems of nonlinear ordinary differential equations, Czechoslovak Math. J., 31 (106) (1981), 114-126. (1981) Zbl0478.34006MR0604119
  10. Rachůnková I., Ob odnoj nelinějnoj zadače dlja differencial'nych sistem n-go porjadka, Czechoslovak Math. J. 34 (109) (1984), 285-297. (1984) 
  11. Rachůnkovál., On a nonlinear problem for third order differential equations AUPO, Math. XXVII, Vol. 91 (1988), 225-249. (1988) MR1039892

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.